Numark Cold & Flu Relief Sachets Pack of 10

Numark Cold & Flu Relief Sachets Pack of 10

£1.89 Save: £0.86 RRP: £2.75

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Brand: Numark
Code: 3139029
Weight: 55g (includes packaging)

Description

Numark Cold & Flu Relief Sachets are used for the relief of the symptoms of colds and flu, including:

  • Headache
  • Aches and pains
  • Sore throat
  • Nasal congestion (blocked nose)
  • Feverishness (high temperature)

Non drowsy.

Directions

Pour the contents of one sachet into a mug. Fill it with hot, but not boiling, water.

Stir until dissolved.

Adults, the elderly and children 16 years and over: Take one sachet every 4 to 6 hours as necessary, up to a maximum of 4 sachets in any 24 hour period. Leave at least 4 to 6 hours between doses.

Do not give to children under 16 years of age.

Warnings

Keep out of the sight and reach of children.

Do not give to children under 16 years of age.

Do not take for longer than 3 days unless advised by your doctor.

Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to your doctor at once if you take too much of this medicine, even if you feel well.

Consult your doctor if you are receiving prescribed medicines, or if you are pregnant or breastfeeding.

Ingredients

Each 5g sachet of yellow powder, taken as a hot lemon drink contains the active ingredients: Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg.

Also contains: Sucrose, Sodium Citrate, Aspartame (E951) and Ascorbic Acid (Vitamin C).

You may also like